# SDR SWIA202264075

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 41,702 hours, 35,669 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE MOUNTING ASSY BRACKET BROKEN ON INBD SIDE.   (FILED - CLOSED)   REMOVED PASSENGER DOOR INNER HANDLE MOUNTING ASSEMBLY AFT ANGLE IN REFERENCE TO SRM 51-42-06. SEE CP 24257171 FOR INSTALLATION OF PAX DOOR INNER HANDLE AFT ANGLE BRACKET
